# SDR CHQA200500001

- Difficulty date: January 1, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N258SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 2,968 hours, 2,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED LIGHT BULB IAW EMB 145 AMM 3-50-10.  OPS CHECK GOOD.
